Generalized multivalued vector variational-like inequalities



In this article, we consider a generalized multivalued vector variational-like inequality and obtain some existence results. The last result is proved by using the concept of escaping sequences. Some special cases are also discussed.


Generalized multivalued vector variational-like inequality Existence result Escaping sequence Closed graph Affine mapping 

Mathematics Subject Classification (2000)

49J40 47H19 47H10 


  1. 1.
    Ansari Q.H.: On generalized vector variational-like inequalities. Ann. Sci. Math. Quebec 19, 131–137 (1995)Google Scholar
  2. 2.
    Border K.C.: Fix point Theorems with Applications to Economics and Game Theory. Cambridge University Press, Cambridge (1985)Google Scholar
  3. 3.
    Chen G.Y.: Existence of solutions for a vector variational inequality: an extension of Hartman-Stampacchia theorem. J. Optim. Theory Appl. 74, 445–456 (1992)CrossRefGoogle Scholar
  4. 4.
    Chen, G.Y., Chang, G.M.: Vector variational inequalities and vector optimization. Lecture Notes in Economics and Mathematical Systems, 285, Springer-Varlag (1987)Google Scholar
  5. 5.
    Chen G.Y., Yang X.Q.: Vector complementarity problems and its equivalences with weak minimal element in ordered spaces. J. Math. Anal. Appl. 153, 136–158 (1990)CrossRefGoogle Scholar
  6. 6.
    Chen G.Y., Craven B.D.: A vector variational inequality and optimization over an efficient set. Zeitscrift for Operations Reasearch 3, 1–12 (1990)Google Scholar
  7. 7.
    Fan K.: A generalization of Tychonoffs fixed point theorem. Math. Anal. 142, 305–310 (1961)CrossRefGoogle Scholar
  8. 8.
    Giannessi F.: Theorems of alternative quadratic programs and complementarity problems. In: Cottle, R., Giannessi, F., Lions, J.L. (eds) Variational Inequalities and Complementarity Problems, Wiley, Chichester (1990)Google Scholar
  9. 9.
    Giannessi. F.: In: Cottle, R., Giannessi, F., Lions, J.L. (eds.) Vector variational inequality and vector equilibria mathematical theorems. Kluwer Acadamic Publishers, Dordrecht/Boston/London (2000)Google Scholar
  10. 10.
    Lee G.M., Kim D.S., Lee B.S.: Generalized vector variational inequality. Appl. Math. Lett. 9(1), 39–42 (1996)CrossRefGoogle Scholar
  11. 11.
    Lee G.M., Kim D.S., Lee B.S., Chen G.Y.: Generalized vector variational inequality and its duality and set-valued maps. Appl. Math. Lett. 11(4), 21–26 (1998)CrossRefGoogle Scholar
  12. 12.
    Lee G.M., Kim D.S., Lee B.S., Cho S.J.: Generalized vector variational inequality and fuzzy extention. Appl. Math. Lett. 6, 47–51 (1993)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC. 2009

Authors and Affiliations

  1. 1.College of EngineeringQassim UniversityBuraidahSaudi Arabia
  2. 2.Department of MathematicsAligarh Muslim UniversityAligarhIndia

Personalised recommendations